Advair HFA Nerve Conduction Studies, Leg Cramps, Losing Muscle, Colored Water, Change in My Life
Same problems for me! I was 49 when I was put on Advair 100/50 in the spring of 2008. While on it I started having massive leg cramps in the middle of the night. I also gained about 20 pounds within the next few months. The worst symptom, and I am sure ... more »
Same problems for me! I was 49 when I was put on Advair 100/50 in the spring of 2008. While on it I started having massive leg cramps in the middle of the night. I also gained about 20 pounds within the next few months. The worst symptom, and I am sure that it was the Advair that did this...was about six months later, right around Dec. 2008, I noticed that my left leg, below and to the left of my knee, had started losing muscle mass. Also, my leg not only had the cramps, but it ached, and ached and ached! It began to be debilitating! I went to the doctor for this several times, and he kept thinking I had done something to my leg like pulling the muscle, etc. I know I would have noticed doing something like that! The only thing I could come up with was my terrible leg cramping. Well, I have had two EMGs, two nerve conduction studies, and two MRIs done since then...and no cause can be found. The docs all say that if it were a medicine, that I would notice it in my other leg or other muscles as well. No, I have not, but it is my opinion that whatever caused this found that area of my left leg to be a weak area...and it sort of zeroed in on it, so to speak. So, I did a little bit of thinking and realized it had to be the the Advair. There was no other change in my life during all this time. So, I weaned myself off the Advair. Apparently not slow enough though...I had an episode at work one day about two weeks into trying to wean myself off. I had a light-headed feeling, nausea, headache, and cold, clammy skin. I nearly passed out. I also noticed a discoloration of my left palm...it looked like I had dipped it into a rust colored water. I had to have a friend drive me home from work. Once home I decided to take a dose of the Advair. (I had been taking one dose every other day, but had decided to do two days, and I think it was too soon.) Well, by 1:30 I felt almost 100% better. I eventually did wean myself off, and am using just my rescue inhaler for my asthma. Has anyone else noticed muscle loss?